# SDR WX0A2017011800001

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 37,690 hours, 25,522 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY CABIN SMOKE STARTING FROM AFT CABIN NEAR LAV TO FLIGHT DECK.   INSPECTED ENGINE WITH NO DEFECTS NOTED. RAN APU AND ENGINES AND COULD NOT DUPLICATE.
